PROVEN TRAINING PROTOCOLS

Athletic Republic delivers on-field success through scientifically-based performance training protocols that help athletes learn to move better, get faster, stronger and more powerful, while tailoring their conditioning in the best possible manner for their sport. The training tools and programs are designed to take the athlete just beyond his/her ground based training limitations so the brain learns to send stronger, more precise signals to the muscles.

2 DAY All SPORT ACCELERATION
Times: 8:30AM-10:30AM, 10:30AM-12:30PM, 12:30PM-2:30PM, 2:30PM-4:30PM, 4:30PM-6:30PM, 6:30PM-8:30PM

2 sessions a week 2 hours each of small group (6 athletes or less) training. One day on the treadmill working on running form, speed, acceleration, and power. Treadmill will use dart fish video analysis to break down proper stride and gait. Will be in weight room learning proper techniques (dependent on ages). Plyometric day will focus on the Plyometric floor and Turf emphasizing: form, landing techniques, leg strengthening, quick feet movement, first step speed, acceleration, power, deceleration, cone drills, ladder drills, circuit training, etc

4 DAY All SPORT ACCELERATION
Times: 8:30AM-10:30AM, 10:30AM-12:30PM, 12:30PM-2:30PM, 2:30PM-4:30PM, 4:30PM-6:30PM, 6:30PM-8:30PM


4 sessions a week 2 hours each of small group (6 athletes or less) training. Two days on the treadmill working on running form, speed, acceleration, and power (emphasis on incline run form). Treadmill will use dart fish video analysis to break down proper stride and gait. Will be in weight room learning proper techniques (dependent on ages). Older athletes (15+) will be lifting 3 days a week (one on a Plyometric day).Plyometric days will focus on the Plyometric floor and Turf emphasizing: form, landing techniques, leg strengthening , quick feet movement, first step speed, acceleration, power, deceleration, cone drills, ladder drills, circuit training, etc. One day will be more leg strength/power emphasis, other day more ground base agility drills and pure footwork.
2 DAY HOCKEY ACCELERATION
Times: 8:30AM-10:30AM, 10:30AM-12:30PM, 12:30PM-2:30PM, 2:30PM-4:30PM, 4:30PM-6:30PM, 6:30PM-8:30PM

2 sessions a week 2 hours each of small group (6 athletes or less) training. One day on the hockey treadmill working on skating stride, speed, acceleration, and power. Treadmill will use dart fish video analysis to break down proper stride to create a more efficient skater (will be harnessed in entire time to ensure safety). Also will be in weight room learning proper techniques (dependent on ages) with trainers. Older athletes (15+) will be lifting 3 days a week (one on a Plyometric day). Plyometric day will focus on the Plyometric floor and Turf emphasizing: form, landing techniques, leg strengthening , quick feet movement, first step speed, acceleration, power, deceleration, cone drills, ladder drills, bounding drills, circuit training (utilize stick handling, slide board, Russian box, Bosu/Airex balance, etc).
4 DAY HOCKEY ACCELERATION
Times: 8:30AM-10:30AM, 10:30AM-12:30PM, 12:30PM-2:30PM, 2:30PM-4:30PM, 4:30PM-6:30PM, 6:30PM-8:30PM

4 sessions a week 2 hours each of small group (6 athletes or less) training. Two days will be on the hockey treadmill working on skating stride, speed, acceleration, and power. Treadmill will use dart fish video analysis to break down proper stride to create a more efficient skater (will be harnessed in entire time to ensure safety). Any week not on the treadmill twice will then incorporate more hockey specific drills using stick. Also will be in weight room learning proper techniques (dependent on ages) with trainers. Older athletes (15+) will be lifting 3 days a week (one on a Plyometric day). Plyometric day will focus on the Plyometric floor and Turf emphasizing: form, landing techniques, leg strengthening , quick feet movement, first step speed, acceleration, power, deceleration, cone drills, ladder drills, bounding drills, circuit training (utilize stick handling, slide board, Russian box, Bosu/Airex balance, etc).
SUMMER SPEED PASS 10 PACK
The Summer Allsport Speedpass allows flexibility for crazy schedules when you cannot commit to a set schedule for the summer. You get 10 classes for the entire summer and can attend any time slot any day of the week. You must call 24 hours in advance (of when the session starts that you want to attend) in order to train.
2 DAY JUNIOR ALL SPORT ACCELERATION
Times: 8:30AM-9:30AM, 10:30AM-11:30AM, 4:30PM-5:30PM

2 sessions a week 1 hour each of small group (8 athletes or less) training. Each day will be ground base emphasized working on fun drills. Will learn proper running form and technique while keeping a positive atmosphere. Will always finish a session with last 10 minutes of fun "competitive" games/drills for the kids. Light weight medicine balls will be used to teach proper movement throughout the sessions when necessary. Also will get an introduction to treadmill during the summer to learn proper form with trainer and video analysis.
2 DAYJUNIOR HOCKEY ACCELERATION
Times: 8:30AM-9:30AM, 10:30AM-11:30AM, 4:30PM-5:30PM

2 sessions a week 1 hour each of small group (8 athletes or less) training. Each day will be ground base emphasized working on fun drills. Will learn proper form and technique while keeping a positive atmosphere. Will always finish a session with last 10 minutes of fun "competitive" games/drills for the kids. Light weight medicine balls will be used to teach proper movement throughout the sessions when necessary.

** HOCKEY TREADMILL INCLUDED!